EconPapers    
Economics at your fingertips  
 

Elasticities of ergodic solutions in the Markov chains approach to economic growth convergence*

Toni Mora

Papers in Regional Science, 2005, vol. 84, issue 1, 121-126

Abstract: Abstract. Elasticities are estimated for long‐run solutions of Markov chains of income distribution for the European regions. The results indicate that there will be no major changes in these long‐run solutions for lower income states in the Markov chain and that effects on higher income states will be only moderate.

Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/j.1435-5957.2005.00007.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:presci:v:84:y:2005:i:1:p:121-126

Access Statistics for this article

Papers in Regional Science is currently edited by Jouke van Dijk

More articles in Papers in Regional Science from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:presci:v:84:y:2005:i:1:p:121-126